# SDR AALA201805019014

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 4,236 hours, 1,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ON LANDING CABIN EMERGENCY EXIT LIGHTS ILLUMINATED WOULD NOT EXTINGUISH. EMERGENCY EXIT LIGHTS GROUND TEXT NORMAL PER AMM 33-50-00.
